# SDR DALA1209653719

- Difficulty date: February 6, 2012
- Submitted: February 22, 2012
- Operation: Air carrier
- Aircraft: N389DA
- Make and model: Boeing 737832
- Aircraft serial: 30376
- Aircraft time: 37,127 hours, 15,332 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Bearing
- Condition: Rough
- Location: Lt Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR TAB MECHANISM BEARING FOR TAB PUSH ROD WORN AND ROUGH.  REPLACED LT ELEVATOR TAB MECHANISM IAW ERA 500383-14AD.
